Supported by : National Research Foundation of Korea(NRF)
- X.R. Mao, Stochastic differential equations and applications , Horwood, Publication, Chichester, 2007.
- D. Bainov and P. Simeonov, Integral Inequalities and Applications, Kluwer Academic Publisher, Dordrecht/Boston/London 1992.
- Y.-H. Kim, The uniqueness of the solutions for stochastic differential equations, Proc. Jangjeon Math. Soc. 14 (2011), no. 4, 435-445.
- Y.J. Cho, S.S. Pragomir, Y.-H. Kim, A note on the existence and uniqueness of the solutions to SFDEs, J. Inequal. Appl. 2012:126 (2012), 11pp. https://doi.org/10.1186/1029-242X-2012-126
- Y.-H. Kim, A note on the solutions of neutral SFDEs with infinite delay, J. Inequal. Appl. 2013:181 (2013), 11pp. https://doi.org/10.1186/1029-242X-2013-181
- Y.-H. Kim, An exitence of the solution to neutral stochastic functional differential equations under the Holder condition, Aust. J. Math. Anal. Appl. 16 (2019), no.2, Article 4, 10pp.
- Y.-H. Kim, An existence of the solution to neutral stochastic functional differential equations under special conditions, J. Appl. Math. Inform. 37 (2019), no. 1-2, 53-63. https://doi.org/10.14317/jami.2019.053
- F.Y. Wei, K. Wang, The existence and uniqueness of the solution for stochastic functional equations with infinite delay , J. Math. Anal. Appl. 331 (2007) 516-531. https://doi.org/10.1016/j.jmaa.2006.09.020
- R. Yong, L. Shiping, X. Ningmao, Remarks on the existence and uniqueness of the solutions to stochastic functional differential equations with infinity delay , J. Comp. Appl. Math. 220 (2008) 364-372. https://doi.org/10.1016/j.cam.2007.08.022